Toric selfdual Einstein metrics on compact orbifolds

Calderbank, D.M.J. and Singer, M.A. (2006) Toric selfdual Einstein metrics on compact orbifolds. Duke Mathematical Journal, 133 (2). pp. 237-258. ISSN 0012-7094

Abstract

Metadata

Authors/Creators:
  • Calderbank, D.M.J.
  • Singer, M.A.
Institution: The University of York
Academic Units: The University of York > Mathematics (York)
Depositing User: York RAE Import
Date Deposited: 11 Jun 2009 15:37
Last Modified: 11 Jun 2009 15:37
Published Version: http://dx.doi.org/10.1215/S0012-7094-06-13322-7
Status: Published
Publisher: Duke University Press
Identification Number: https://doi.org/10.1215/S0012-7094-06-13322-7

Share / Export

Statistics